Complutense University Library

Starlike Bodies and Deleting Diffeomorphisms in Banach Spaces

Azagra Rueda, Daniel and Montesinos Matilla, Luis Alejandro (2004) Starlike Bodies and Deleting Diffeomorphisms in Banach Spaces. Extracta Mathematicae, 19 (2). pp. 171-213. ISSN 0213-8743

[img]
Preview
PDF
319kB

Official URL: http://www1.unex.es/eweb/extracta/

View download statistics for this eprint

==>>> Export to other formats

Item Type:Article
Uncontrolled Keywords:starlike body; Smooth bump function; Banach space; 4 bodies lemma
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:13949
Deposited On:23 Nov 2011 12:29
Last Modified:06 Feb 2014 09:56

Repository Staff Only: item control page